# SDR RRXA010003

- Difficulty date: January 8, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 73,179 hours, 27,389 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Part number: 1784775442
- Part serial: 70821146
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS GYRO AND FLIGHT DIRECTOR FLAGS IN VIEW WHEN A/C PITCHES UP OR DOWN 3 DEG AND HORIZON FREEZES IN POSITION.  REMOVED AND REPLACED CAPT''S ADI, OPS CKS GOOD IAW UAL MM 41-20 -22.
